# SDR 08FDEA04384

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 450-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBOARD CHORD RT SIDE CORRODED FROM FR 450-660, RBL 58.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13.  REMOVED CREASE BEAM.  FABRICATED NEW CREASE BEAM IAW DRAWING NR 143N5520 IAW SRM 51-40-05.  LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED CREASE BEAM STA 450 TO 660 RBL 58 IAW SRM 51-40-02 AND DRAWING 143N5520.
